# SDR DXTA200702594

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N838QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258338
- Aircraft time: 7,787 hours, 5,656 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PILOT AND COPILOT BRAKES ARE SPONGY. PEDALS TRAVEL HALF WAY BEFORE ANY BRAKING ACTION.  PERFORMED OPS CHECK OF BRAKE SYSTEM.  NO DISCREPANCIES NOTED IAW 32-40-00.
